It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-25-2005, 04:33 PM   #1
Senior Veteran
(female)
 
Join Date: Aug 2005
Location: New Jersey
Posts: 560
Linda_in_NJ HB User
red dye in meds

Anyone ever hear or know someone who has side effects or allergies from red dye in medications? Red dye in food doesn't seem to bother me but in medication, it makes me sick. I get very woozy, fatigued, and vision is blurry.
I feel as if I have the flu. Anyone? Thanks

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Oh no....I lost my pain meds.... schao Pain Management 27 04-28-2010 10:23 AM
Teenage son doesn't want to take meds EPyucca Parenting Issues 3 04-22-2010 07:59 PM
Need help understanding the different pain relief qualities of meds kerry63 Pain Management 12 02-02-2009 01:45 PM
Questions on new Meds..... SurferGal Pain Management 2 09-18-2006 07:22 AM
PM Docs say BT Meds Useless! ??Shoreline?? Jtruzman Pain Management 5 06-03-2005 04:07 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:24 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!